# SDR DXTA2025060903811

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N411QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500432
- Aircraft time: 6,773 hours, 5,198 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Fod
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT DOOR SEAL: PAX COMPLAINED THAT A VERY LOUD WHISTLE SOUND WAS COMING FROM THE EMERG EXIT DOOR DURING FLIGHT. CORRECTIVE ACTION: CLEANED DEBRIS FROM DOOR SEAL. OPS CHECK GOOD. WORK IAW PHENOM 300 AMM CH 52-20-00
